| Model Number |
LPA1231/58 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient presented to the hospital for a scheduled implant procedure.During the procedure, the right ventricular (rv) lead exhibited a helix mechanism issue, resulting in the inability to extend the helix.The rv lead was subsequently removed and replaced.The patient's condition was not reported.
Additional Manufacturer Narrative
Further information was requested but not received.